# SDR DL757001471

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 48,775 hours, 25,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010731010
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN TRIM ON LENS MISSING.  REPLACED EXIT SIGN.
